# SDR SWAA2022021713788

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 39,502 hours, 21,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CC# 14079 FOUND FWD SERVICE DOOR #4 BEAM CRACKED COMMON TO I/B RADIUS. / SERVICABLE DOOR PO 700078 TO BE INSTALLED ON CUSTOMER CARD N152579
